Your Cart 0

Continue to checkout

Search Products

Crocin Cold & Flu Max Tablet

★ 0.0 0 Reviews

₹53.00

₹60.00 12% OFF


Pack Size 15 tablet in 1 strip
Manufacturer GLAXO SMITHKLINE PHARMACEUTICALS LTD
Composition CAFFEINE-32MG + PARACETAMOL-500MG + PHENYLEPHRINE-10MG

In Stock
SKU : #12667
Composition Details

CAFFEINE-32MG + PARACETAMOL-500MG + PHENYLEPHRINE-10MG

Manufacturer GLAXO SMITHKLINE PHARMACEUTICALS LTD
Pack Size 15 tablet in 1 strip
Product Name Crocin Cold & Flu Max Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓